# SDR ZZDA2011549

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOOR OPEN AFTER GEAR RETRACTION ON CLIMBOUT RT MAIN GEAR DOOR DISPLAYS RED WITH HANDLE UP.  REMOVED AND REPLACED HARDWARE FOR RT MLG DOOR LATCH ASSY.  REMOVED AND REPLACED LOCK ASSY RT MLG DOOR IAW B717MM 32-34-01 AND / CMM 32-31-10 RESPECTIVELY.  PERFORMED OPS CHECK/CYCLED LANDING GEAR, OPS CHECKS NORMALLY, LIGHTS OPS CHECK GOOD REF B717MM / 07-11-00.
